We need to keep in mind that CYP3A4 is one of our more important enzymes so pretty much anything we ingest is involved.
We are only concerned about potent inhibitors or inducers. So yes, per the cited article Star Fruit, Paw Paw, Pomeganate, Grapefruit are all inadvisable as are things like Echinacea, Ginko, Soy and Grape Seed extracts. Also keep in mind that these are inhibitors so will result in slower metabolisation of Dac. i.e. They will tend to retain Dac in our bodies for longer which could caused too high levels and sides.
OTOH St Johns Wort is an inducer so it causes our body to lose the Dac too quickly and is therefore an even bigger problem as the Dac may get removed before it does its job.
Garlic apparently does both so a bit difficult to determine effect, but would be warned against by BMS if it was potent at either. I would suggest a bit of garlic for flavour won't have any effect but eating cloves of raw garlic, particularly within a few hours of when we take our meds is probably something to avoid.
So basically avoid items listed as potent inhibitors/inducers and for mild ones don't consume in large quantities or at the same time as you take the Dac.